# SDR CA010626002

- Difficulty date: May 25, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 47,929 hours
- Engine: Rroyce SPEY55515
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR 2 ENGINE FAILED IN FLT ROUTE TO SAINT JOHN, NB. PILOTS RPT THAT IN LEVEL CRUISE FLT A LOUD BAND WAS HEARD, FOLLOWED BY SEVERE VIBRATIONS WHICH SUBSIDED WHEN ENGINE WAS BROUGHT BACK TO 80% NH TGT-OIL PRESSURE WAS NORMAL AT THIS POINT. DECISION WAS MADE TO DIVERT A/C TO QUE CITY (YQB). TEN MINS OUT OF YQB VIBRATIONS AGAIN WORSE-THE CREW ELECTED TO SHUTDOWN ENGINE . A/C LANDED INYQB W/O INCID. (NORMAL LDG). INIT INVEST. BY YQB MAINT FOUND LP2 TURBINE BLADES HARDTO TURN ALONG WITH A CHUNK OF METAL STICKING UP INTO THEAIRSTREAM IN THE EXHAUST COLLECTOR.MAINT REPLD ENGINE S/N: ON 9259 & EXHAUST COLLECTOR. GROUND RUNS COMPLETED WITH NO FAULT FOUND
